Alert archive / New Mexico / Flash Flood Warnings in 2024
Flash Flood Warning 151, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 20, 2024, 1:57 PM MDT for Lincoln County, New Mexico. It was in force for 4 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2024, 1:57 PM MDT (19:57 UTC)
- Expired
- Jul 20, 2024, 6:00 PM MDT
- In force
- 4 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Damage threat
- Considerable
- Flood severity
- None
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 56 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 2:21 PM MDT | FLASH FLOOD | 1 Wnw Ruidoso, NM | Bridge 2 at Main Road and Fox Road is impassible due to flooding. |
| Jul 20, 2:27 PM MDT | FLASH FLOOD | 1 N Ruidoso, NM | Reports of powerlines down in Brady Canyon, arcing in flood waters. |
| Jul 20, 2:28 PM MDT | FLASH FLOOD | 1 Nnw Ruidoso, NM | Report of an SUV that has been trapped against a tree due to flood waters. |
| Jul 20, 3:29 PM MDT | FLASH FLOOD | Ruidoso, NM | Social media video shows fast flowing flood water crossing Mechem Drive from the Rio Ruidoso. |
| Jul 20, 3:50 PM MDT | FLASH FLOOD | Ruidoso Downs, NM | Aerial video showing flash flooding on Ruidoso Downs Race Track. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 1971 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
326
WGUS55 KABQ 201957
FFWABQ
NMC027-202200-
/O.NEW.KABQ.FF.W.0151.240720T1957Z-240720T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
157 PM MDT Sat Jul 20 2024
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
The South Fork burn scar in...
South Central Lincoln County in central New Mexico...
* Until 400 PM MDT.
* At 157 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain over the South Fork Burn Scar. Between 0.25 and 0.5
inches of rain have fallen. The expected rainfall rate is 0.5 to 1
inch in 1 hour. Additional rainfall amounts of 0.5 to 1.5 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
Excessive rainfall over the burn scar will impact the Eagle Creek,
Cedar Creek, and Rio Ruidoso drainages. Impacts will include but are
not limited to all nearby reservoirs, bridges, culverts and roadways
such as Highways 48 and 70, Main Road, Paradise Canyon Road and
Gavilan Canyon Road. Impacts to areas along the Rio Ruidoso,
including RV parks and mobile homes, may extend at least to Picacho,
New Mexico. The debris flow can consist of rock, mud, vegetation and
other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the South Fork
Burn Scar.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of areas in and around
the South Fork Burn Scar.
* Some locations that will experience flash flooding include...
Ruidoso, Ruidoso Downs, Alto and Hollywood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks, streams and ditches
in the South Fork Burn Scar. Severe debris flows can also be
anticipated across roads. Roads and driveways may be washed away in
places. If you encounter flood waters, climb to safety.
&&
LAT...LON 3338 10553 3335 10551 3331 10559 3331 10573
3339 10573 3339 10578 3341 10578 3342 10571
3342 10566 3343 10565 3344 10563 3340 10561
3338 10562 3339 10564 3334 10564 3333 10563
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
Overpeck4 follow-up statements
510
WGUS75 KABQ 202031
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
231 PM MDT Sat Jul 20 2024
NMC027-202200-
/O.CON.KABQ.FF.W.0151.000000T0000Z-240720T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln NM-
231 PM MDT Sat Jul 20 2024
...FLASH FLOOD EMERGENCY FOR RUIDOSO AND BRADY CANYON...
...FLASH FLOOD WARNING FOR THE SOUTH FORK BURN SCAR REMAINS IN
EFFECT UNTIL 4 PM MDT THIS AFTERNOON FOR SOUTH CENTRAL LINCOLN
COUNTY...
At 231 PM MDT, emergency management reported thunderstorms producing
heavy rain over the South Fork Burn Scar. Multiple roads are
impassible in Brady Canyon and Ruidoso. Power lines are down. Swift
water rescues active. Between 0.5 and 1.25 inches of rain have
fallen. The expected rainfall rate is 0.5 to 1 inch in 1 hour.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
Excessive rainfall over the burn scar will impact the Eagle Creek,
Cedar Creek, and Rio Ruidoso drainages. Impacts will include but are
not limited to all nearby reservoirs, bridges, culverts and roadways
such as Highways 48 and 70, Main Road, Paradise Canyon Road and
Gavilan Canyon Road. Impacts to areas along the Rio Ruidoso,
including RV parks and mobile homes, may extend at least to Picacho,
New Mexico. The debris flow can consist of rock, mud, vegetation and
other loose materials.
FLASH FLOOD EMERGENCY for Ruidoso and Brady Canyon. This is a
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding in and around the South Fork Burn Scar.
SOURCE...Emergency management reported.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
GROUND NOW! IMMEDIATE EVACUATION for areas in and around
the South Fork Burn Scar.
Some locations that will experience flash flooding include...
Ruidoso, Ruidoso Downs, Alto and Hollywood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks, streams and ditches
in the South Fork Burn Scar. Severe debris flows can also be
anticipated across roads. Roads and driveways may be washed away in
places. If you encounter flood waters, climb to safety.
&&
LAT...LON 3338 10553 3335 10551 3331 10559 3331 10573
3339 10573 3339 10578 3341 10578 3342 10571
3342 10566 3343 10565 3344 10563 3340 10561
3338 10562 3339 10564 3334 10564 3333 10563
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
Overpeck981
WGUS75 KABQ 202102
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
302 PM MDT Sat Jul 20 2024
NMC027-202200-
/O.CON.KABQ.FF.W.0151.000000T0000Z-240720T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln NM-
302 PM MDT Sat Jul 20 2024
...FLASH FLOOD EMERGENCY FOR RUIDOSO AND BRADY CANYON...
...FLASH FLOOD WARNING FOR THE SOUTH FORK BURN SCAR REMAINS IN
EFFECT UNTIL 4 PM MDT THIS AFTERNOON FOR SOUTH CENTRAL LINCOLN
COUNTY...
At 302 PM MDT, emergency management reported thunderstorms producing
heavy rain over the South Fork Burn Scar. Residents are encouraged
to stay away from US Highway 70 and Ruidoso Downs. Brady Canyon is
flooded with downed power lines. Get to higher ground if you are
located in Cherokee Mobile Village, Safe Haven RV Park and Ruidoso
Downs. Rapid rises on Rio Ruidoso are expected. Fast water flowing
down Highway 70 near the Travel Center. Between 0.5 and 1.25 inches
of rain have fallen. The expected rainfall rate is 0.5 to 1 inch in
1 hour. Additional rainfall amounts up to 0.5 inches are possible in
the warned area if new storms develop. Flash flooding is ongoing or
expected to begin shortly.
Excessive rainfall over the burn scar will impact the Eagle Creek,
Cedar Creek, and Rio Ruidoso drainages. Impacts will include but are
not limited to all nearby reservoirs, bridges, culverts and roadways
such as Highways 48 and 70, Main Road, Paradise Canyon Road and
Gavilan Canyon Road. Impacts to areas along the Rio Ruidoso,
including RV parks and mobile homes, may extend at least to Picacho,
New Mexico. The debris flow can consist of rock, mud, vegetation and
other loose materials.
FLASH FLOOD EMERGENCY for Ruidoso and Brady Canyon. This is a
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding in and around the South Fork Burn Scar.
SOURCE...Emergency management reported.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
GROUND NOW! IMMEDIATE EVACUATION for areas in and around
the South Fork Burn Scar.
Some locations that will experience flash flooding include...
Ruidoso, Ruidoso Downs, Alto and Hollywood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks, streams and ditches
in the South Fork Burn Scar. Severe debris flows can also be
anticipated across roads. Roads and driveways may be washed away in
places. If you encounter flood waters, climb to safety.
&&
LAT...LON 3338 10553 3335 10551 3331 10559 3331 10573
3339 10573 3339 10578 3341 10578 3342 10571
3342 10566 3343 10565 3344 10563 3340 10561
3338 10562 3339 10564 3334 10564 3333 10563
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
Overpeck946
WGUS55 KABQ 202154
FFWABQ
NMC027-210000-
/O.EXT.KABQ.FF.W.0151.000000T0000Z-240721T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
354 PM MDT Sat Jul 20 2024
...FLASH FLOOD EMERGENCY FOR RUIDOSO AND BRADY CANYON...
The National Weather Service in Albuquerque has extended the
* Flash Flood Warning for...
The South Fork burn scar in...
South Central Lincoln County in central New Mexico...
* Until 600 PM MDT.
* At 354 PM MDT, emergency management reported ongoing catastrophic
flash flooding. Residents are encouraged to stay away from US
Highway 70 and Ruidoso Downs. Brady Canyon is flooded with downed
power lines. Get to higher ground if you are located in Cherokee
Mobile Village, Safe Haven RV Park and Ruidoso Downs. Rapid rises
on Rio Ruidoso are expected. Fast water flowing down Highway 70
near the Travel Center. Between 0.5 and 1.25 inches of rain have
fallen. The expected rainfall rate is 0.5 to 1 inch in 1 hour.
Additional rainfall amounts up to 0.5 inches are possible in the
warned area if new storms develop. Flash flooding is ongoing.
Excessive rainfall over the burn scar will impact the Eagle Creek,
Cedar Creek, and Rio Ruidoso drainages. Impacts will include but are
not limited to all nearby reservoirs, bridges, culverts and roadways
such as Highways 48 and 70, Main Road, Paradise Canyon Road and
Gavilan Canyon Road. Impacts to areas along the Rio Ruidoso,
including RV parks and mobile homes, may extend at least to Picacho,
New Mexico. The debris flow can consist of rock, mud, vegetation and
other loose materials.
FLASH FLOOD EMERGENCY for Ruidoso and Brady Canyon. This is a
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the South Fork
Burn Scar.
SOURCE...Emergency management reported.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW! IMMEDIATE EVACUATION for areas in
and around the South Fork Burn Scar.
* Some locations that will experience flash flooding include...
Ruidoso, Ruidoso Downs, Alto and Hollywood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks, streams and ditches
in the South Fork Burn Scar. Severe debris flows can also be
anticipated across roads. Roads and driveways may be washed away in
places. If you encounter flood waters, climb to safety.
&&
LAT...LON 3338 10553 3335 10551 3331 10559 3331 10573
3339 10573 3339 10578 3341 10578 3342 10571
3342 10566 3343 10565 3344 10563 3340 10561
3338 10562 3339 10564 3334 10564 3333 10563
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
Overpeck071
WGUS75 KABQ 202355
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
555 PM MDT Sat Jul 20 2024
NMC027-210005-
/O.EXP.KABQ.FF.W.0151.000000T0000Z-240721T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln NM-
555 PM MDT Sat Jul 20 2024
...FLASH FLOOD WARNING FOR THE SOUTH FORK BURN SCAR WILL EXPIRE AT 6
PM MDT THIS EVENING FOR SOUTH CENTRAL LINCOLN COUNTY...
The heavy rain has ended. Flood waters have receded. Flash flooding
is no longer expected to pose a threat. Please continue to heed any
remaining road closures.
A Flood Watch remains in effect until 300 AM MDT Sunday for portions
of central, east central, north central, northeast, southeast, and
west central New Mexico.
&&
LAT...LON 3338 10553 3335 10551 3331 10559 3331 10573
3339 10573 3339 10578 3341 10578 3342 10571
3342 10566 3343 10565 3344 10563 3340 10561
3338 10562 3339 10564 3334 10564 3333 10563
$$
OverpeckWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 11:52 AM MDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jul 20, 11:52 AM MDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 1152 AM MDT Sat Jul 20 2024 ...New AVIATION... .SYNOPSIS... Issued at 212 AM MDT Sat Jul 20 2024 A Flood Watch is in effect again today for storms producing locally heavy rainfall. Burn scar areas will be at risk first where storms develop over the mountains, before generally moving south and spreading out over surrounding lower elevations late afternoon and evening. This general weather pattern will persist each day this weekend and well into next week, threatening flash flooding where locally heavy rainfall occurs. && .SHORT TERM... (Today through Sunday) Issued at 212 AM MDT Sat Jul 20 2024 Surface high pressure building down the Front Range this afternoon will allow surface winds to veer out of the east across eastern NM. Increasing moisture behind this front with greater upslope lift along the central mt chain and another upper level shortwave moving south from CO will trigger significantly greater coverage of storms with heavy rainfall today. Initiation will occur between 11am and 1pm across the northern high terrain. Storms will move south and develop on convective outflows into nearby highlands and valleys. This is a similar scenario to the past few days but with greater coverage and larger footprints of heavy rainfall. PWATs are also higher so rainfall rates will be higher along with some training cells possible in north-south steering flow. A key difference from the past few days is that a somewhat organized area of rain and storms is expected to continue tonight along the central mt chain and nearby highlands southward to Lincoln and Chaves counties. Rainfall rates are not likely to be as intense in this cluster however a longer period of light to moderate rainfall may occur after localized heavy rainfall from this afternoon. The NBM and HREF 24-hr probability for >0.50" QPF today and tonight favors the Sangre de Cristo Mts, the northeast highlands, the Sandia/Manzano Mts, the lower RGV, Gila region, and the Sacramento Mts. This further primes soils for more significant flash flooding leading into Sunday. Another backdoor surface front will move into northeast NM late tonight and serve as another focus for storm development Sunday. Given the potential for widespread cloud cover lingering over the rest of central and western NM, initiation may be slower than past days. However, the approaching convectively-aided boundary from northeast NM will eventually light up the central mt chain with another round of storms with very heavy rainfall. This activity may once again organize into a cluster of rain and storms as another upper level shortwave moves south from CO late Sunday. NBM 24-hr probabilities for >0.50" are even higher on Sunday and over a more broad area of central and eastern NM. A few strong to perhaps severe storms are also possible on both Saturday and Sunday in this pattern given effective bulk shear values of 30 to 40kt with abundant moisture and surface-based instability. Another large Flash Flood Watch is very likely for Sunday. && .LONG TERM... (Sunday night through Friday) Issued at 212 AM MDT Sat Jul 20 2024 A heightened risk of flash flooding continues Sunday night into early Monday morning from monsoon convection once again tracking southward across northern and central NM. Storm coverage looks to be enhanced by a backdoor frontal boundary pushing through eastern NM. Areas along the central mountain chain will be at the highest risk for flash flooding during this time, including area burn scars and places that have already seen repeated rounds of heavy rainfall. Convection will steadily wane through early Monday morning. Monday will start with remnant showers over eastern NM and continued cooler temperatures there behind the backdoor frontal boundary. Forecast high temperatures will be in the 70s to low 80s across eastern NM, warmer west of the central mountain chain. With the monsoon high still over the Great Basin and an upper level troughing pattern over the Great Plains, storm initiation will again favor the high terrain of western and central NM. Storms will track southward, spreading out over surrounding lower elevation areas. Convective potential over the eastern plains looks to be subdued due to the cooler surface conditions yielding lesser instability. Therefore, the threat for more locally heavy rainfall and flash flooding will favor areas along and west of the central mountain chain Monday afternoon. Tuesday and Wednesday see the same general weather pattern continue with NM still stuck between the monsoon high over the Great Basin and the troughing pattern over the Great Plains. Expect repeated rounds of afternoon storms developing over the mountains by 12pm to 1pm MDT before tracking southward over surrounding lower elevations late day and evening. High temperatures rebound across the eastern plains during this time. The monsoon high begins to be shunted southward, with its main axis tilting more SW-NE due to an upper level storm system pushing through the PacNW. This will push its influence more over the Four Corners area. Monsoon moisture will still be present over the forecast area, and afternoon storms will still favor development over the high terrain near mid-day and early afternoon. Steering flow however will favor storms moving more south to southwesterly, lessening precipitation chances over the eastern plains Thursday and Friday. && .AVIATION... (18Z TAFS) Issued at 1147 AM MDT Sat Jul 20 2024 Northerly flow aloft and above normal moisture content over much of New Mexico will continue to support scattered thunderstorm activity this afternoon. HREF and associated members have convective initiation from 18Z to 20Z today mostly over high terrain and N NM which then pushes S/SE over the afternoon. VCTS/TSRA timed accordingly for TAFs based on latest guidance but storms are already beginning to develop a little earlier than guidance. Timing of storms adjusted based on this. Most terminals will have storms this afternoon but it might be later in the evening/night for KTCC and KROW. After 06Z/09Z convection ends through the morning hours. Storms tomorrow will likely hinge on recovery of the atmosphere to support storms which may end up providing at least some stability to overcome. Overpeck && .FIRE WEATHER... Issued at 212 AM MDT Sat Jul 20 2024 There are no critical fire weather conditions forecast for the next 7 to 10 days. The risk for locally heavy rainfall and flash flooding will continue each day through the middle of next week. The greatest coverage of storms with heavy rainfall is expected today thru Monday followed by a gradual decrease beginning Tuesday. Storm motion will be generally north to south between 10 and 20 mph with erratic and stationary storms possible. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 93 65 90 63 / 30 40 30 30 Dulce........................... 87 49 84 46 / 80 50 90 50 Cuba............................ 86 55 80 52 / 90 60 70 70 Gallup.......................... 90 56 86 53 / 70 60 60 40 El Morro........................ 83 56 79 54 / 80 70 90 80 Grants.......................... 87 58 81 56 / 80 70 60 70 Quemado......................... 87 57 82 55 / 90 80 80 90 Magdalena....................... 86 60 79 58 / 80 80 70 90 Datil........................... 83 56 78 55 / 90 80 80 80 Reserve......................... 90 56 87 54 / 90 80 90 90 Glenwood........................ 93 66 90 65 / 90 70 90 90 Chama........................... 78 47 75 43 / 80 60 90 70 Los Alamos...................... 82 59 75 56 / 80 60 80 80 Pecos........................... 81 56 73 52 / 80 60 80 90 Cerro/Questa.................... 79 44 75 42 / 90 80 80 80 Red River....................... 69 44 66 41 / 90 80 80 80 Angel Fire...................... 73 42 68 40 / 90 60 90 80 Taos............................ 84 52 78 48 / 80 60 80 80 Mora............................ 77 49 71 47 / 90 60 90 90 Espanola........................ 91 58 84 56 / 70 50 70 80 Santa Fe........................ 83 59 76 56 / 80 60 70 90 Santa Fe Airport................ 87 59 80 55 / 70 60 70 80 Albuquerque Foothills........... 89 65 83 62 / 70 90 60 90 Albuquerque Heights............. 91 65 85 62 / 60 80 60 80 Albuquerque Valley.............. 93 65 87 62 / 60 80 50 80 Albuquerque West Mesa........... 92 65 85 63 / 60 90 50 80 Belen........................... 94 63 86 61 / 70 90 70 90 Bernalillo...................... 93 64 86 61 / 60 90 60 80 Bosque Farms.................... 93 62 86 60 / 60 80 70 80 Corrales........................ 93 65 86 62 / 60 90 50 80 Los Lunas....................... 93 63 86 62 / 60 80 70 90 Placitas........................ 89 62 82 59 / 60 90 60 80 Rio Rancho...................... 92 65 86 62 / 60 90 50 80 Socorro......................... 95 66 88 64 / 70 90 70 80 Sandia Park/Cedar Crest......... 84 57 76 55 / 70 80 70 80 Tijeras......................... 86 59 79 56 / 70 80 60 80 Edgewood........................ 86 55 78 53 / 70 60 60 80 Moriarty/Estancia............... 86 55 78 52 / 70 60 60 90 Clines Corners.................. 81 54 73 51 / 70 70 70 90 Mountainair..................... 85 56 75 53 / 70 70 80 90 Gran Quivira.................... 86 57 75 54 / 80 80 90 90 Carrizozo....................... 89 62 81 59 / 80 80 90 90 Ruidoso......................... 80 55 72 54 / 80 70 90 90 Capulin......................... 79 53 69 50 / 70 80 90 70 Raton........................... 84 54 74 51 / 70 80 90 70 Springer........................ 86 56 77 54 / 70 90 90 80 Las Vegas....................... 80 54 70 51 / 80 60 90 90 Clayton......................... 87 60 77 57 / 40 70 80 60 Roy............................. 84 57 74 55 / 70 80 90 80 Conchas......................... 91 62 81 59 / 60 70 80 90 Santa Rosa...................... 89 62 78 57 / 60 70 70 90 Tucumcari....................... 92 62 81 58 / 30 50 70 80 Clovis.......................... 92 65 83 62 / 40 50 60 80 Portales........................ 92 65 84 62 / 40 50 50 80 Fort Sumner..................... 93 65 83 61 / 40 70 50 80 Roswell......................... 97 70 88 67 / 30 70 70 90 Picacho......................... 89 62 80 60 / 70 80 90 90 Elk............................. 85 58 78 55 / 80 70 90 90 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for NMZ206>208-210>224-226>233- 237-239>241. && SHORT TERM...34 LONG TERM....34 AVIATION...39
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:02 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 3 hr |
| Jul 19, 6:18 PM MDT | Special Weather Statement | ABQ | Santa Fe | 27 min |
| Jul 19, 6:32 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe, Torrance | 30 min |
| Jul 19, 6:54 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 34 min |
| Jul 19, 7:40 PM MDT | Special Weather Statement | ABQ | Curry | 35 min |
| Jul 19, 8:29 PM MDT | Special Weather Statement | ABQ | De Baca, Quay | 31 min |
| Jul 19, 10:57 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Jul 20, 2:09 PM MDT | Flood Watch | ABQ | Bernalillo, Catron, Chaves, Cibola, Colfax, Curry and 17 more | 35 hr |
| Jul 20, 2:49 PM MDT | Special Weather Statement | ABQ | San Miguel | 26 min |
| Jul 20, 4:30 PM MDT | Special Weather Statement | ABQ | Santa Fe | 30 min |
| Jul 20, 5:00 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 3 hr |
| Jul 20, 5:16 PM MDT | Flash Flood Warning | ABQ | Sandoval | 3 hr |
| Jul 20, 5:21 PM MDT | Special Weather Statement | ABQ | Bernalillo | 24 min |
| Jul 20, 5:26 PM MDT | Flash Flood Warning | ABQ | Socorro | 2 hr |
| Jul 20, 5:41 PM MDT | Flash Flood Warning | ABQ | San Miguel | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.